# SDR DALA1800176701

- Difficulty date: March 23, 2016
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 56,009 hours, 21,074 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOORWAY CUTOUT REPAIRED IAW 5331-01232,  SECT 02.
